I get dizzy when I use the Relaxator

You are here:
Estimated reading time: 1 min

QUESTION: When I use the Relaxator, I get dizzy.

ANSWER: If you get dizzy, it may indicate that you have the Relaxator set to at a resistance level that is too high. When we are all pumped up, it is common for us to increase our breathing more than is called for. We hyperventilate, which increases the outflow of carbon dioxide.

Carbon dioxide is constantly produced in the body and leaves the body upon exhalation. It is the carbon dioxide pressure that controls the breathing, and during stress or hyperventilation, the respiratory center is reset so that your body’s ability to tolerate carbon dioxide decreases, i.e. the carbon dioxide pressure drops. If you have the Relaxator set to a high number (high resistance), the carbon dioxide builds up too quickly, and you may get dizzy and feel faint. It is your body trying to make you stop doing what you are doing, i.e. it wants you to breathe in a way that causes the carbon dioxide pressure to be kept at the level your breathing center is set to.

It is not wrong to challenge ourselves as it makes us aware of where our limits are. Many of us are, however, very competitive, which may cause us to run over our bodies, which we may become aware of when breathing exercise. What the Relaxator helps you with do is increase your ability to tolerate carbon dioxide, and thus, be able to breathe more slowly. But the key is to take it at a rate you can handle. Here is an article that highlights how the carbon dioxide pressure affects our health.

Was this article helpful?
Dislike 0

Join 40,000+ others and receive two free chapters of Conscious Breathing

Almost Complete...

Enter your email address below to receive your

FREE CHAPTERS

Scroll to Top